Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Aspirin

Bayer Aspirin Pain Reliever 325Mg - 500 Tablets


Extreame Savings Item! Save 48% on the Bayer Aspirin Pain Reliever 325Mg - 500 Tablets by Bayer at HQ Health Blogs. MPN: zeusd1-BJWH-24076864. Hurry! Limited time offer. Offer valid only while supplies last. Bayer 325 mg Aspirin Coated Tablets. Total QTY =


Product Description

Bayer 325 mg Aspirin Coated Tablets. Total QTY = 500.

Features & Highlights

  • ASPIRIN PAIN RELIVER/FEVER REDUCER
  • FAST, SAFE PAIN RELIEF
  • PLUS THE LIFESAVING BENEFITS OF ASPIRIN

Additional Information

Manufacturer:Bayer
Brand:Bayer
Model:BHBUSAZIN027449
Part Number:zeusd1-BJWH-24076864
Publisher:Bayer
Studio:Bayer
MPN:zeusd1-BJWH-24076864
UPC:312843533028
EAN:0312843533028
Item Weight:0.01 pounds
Package Weight:0.55 pounds
Package Size:2.7 x 2.5 x 2.5 inches

Bayer Aspirin Pain Reliever 325Mg - 500 Tablets by Bayer

Buy Now:
Bayer Aspirin Pain Reliever 325Mg - 500 Tablets

Brand: Bayer
4.1 out of 5 stars with 11 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$17.46
$9.15
You Save: 48%


Quantity:  

 


View More In Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Bayer, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Excedrin
mpn: 296961,
For nighttime headaches offer a triple action formula with two pain relievers and a sleep aid.PM HEADACHE RELIEF. NON HABIT FORMING. 24 - CAFFEINE FREE CAPLETS. ACETAMINOPHEN, ASPIRIN, AND DIPHENHYDRAMININE CITRATE. TRIPLE ACTION FORMULA. ...

By Prime Aid
mpn: 01468, ean: 0655708014684,
2 tablets in a travel size individually sealed packet. Maximum strength pain relief. Compare to the active ingredients in Excedrin® Extra Strength....

By Berkley and Jensen
mpn: Berkley Jensen, ean: 0607169091353,
Berkley Jensen Low Dose Safety Coated Aspirin 81 mg is for temporary relief of minor aches and pains or as recommended by your doctor....

By Medi-First
mpn: 80433,
' Extra Strength Non-Aspirin, Tablet, Count 50 x 2, Package Type Packet, Size 500mg, Flavor None, Formula Acetaminophen, Includes Spanish Labeling Where Possible, Package Quantity 100 '...

By Stanback
mpn: PPAX1185155, ean: 0042037103620,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 3 Retail PackageProduct of Stanback. Pack of 3. ...

By BC
mpn: TRTAZI11A, ean: 0760488351024,
Fast Pain Relief;Temporary relief of minor body aches/fever;Pain Reliever, Fever ReducerBC Aspirin Fast Pain Relief Powder, 50 Count (Pack of 2). Pack of 2. ...

By Bayer
mpn: SP-15126,
Aspirin...

By Bayer
mpn: B001G7QQAY, ean: 0312843510517,
Fast, Safe Pain Relief. Safely relieves tough pain Coated for easier swallowing Ask you doctor about the benefits of other Bayer® Aspirin productsFor temporary relief of backache pain and muscle aches. Safely relieves tough pain. Coated for easier...

By Bayer

By B&C
mpn: ME10399, ean: 0042037103736,
pack of 4 (101302)...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.